# SDR 9706593228

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY PATH LIGHTS, AT ROWS 23 AND 24, WERE INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT TRACK COVER.  OPERATIONAL CHECK OK.
